This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I recently had the 2010 flu combination shot, and three days later i started having symptoms of vertigo. The symptoms proceeded to get worse, the nausea, cold sweats, and the feeling of everything around me spinning. I had to go to the ER and get meds. and be tested, cat scan, EKG, in case it was a life threatening problem. I have never had vertigo before. I didn't hit my head or have fall down to have caused the vertigo, and I didn't have a cold or flu symptoms. It lasted 3-4 days. Can the flu shots give you vertigo ?
You dont have to hit your head or anything like that to have vertigo,my sister got it through tirdness and stress,i havent heard that the flu jab gives it to you,but it do give you flu symptoms so that could be the course of your feelings,i know a few people who were really ill for a few days after having it.Pop to your doctors so he can give you a proper diagnonise.
many people seem to have reactions to the flu shot, sounds like youre one of them. the flu shot is an injection of the flu, it makes your immune system kick into gear and fight this particular virus. you can easily end up with the flu from it.. the medical community needs to constantly 'improve' things, i think this years shot was one of them. my recommendation to anyone interested in a flu shot is, if you have a strong immune system, you dont need one, and be very weary of this years shot, because a lot of people are having negative reactions to it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.